# SDR UALA2009041301056

- Difficulty date: April 13, 2009
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 44,287 hours, 12,275 cycles
- Engine: Pwa PW2037
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 56,998 hours, 19,879 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENG HIGH OIL CONSUMPTION.  REPLACED NR 2 ENG DE-OILER CARBON SEAL.  ACP 5 MIN IDLE RUN, NO LEAKS NOTED.
